# SDR CA970905008

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848354
- Condition: Failed
- Location: Nr 1 & Nr 4 Eng
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOW HYDRAULIC PRESSURE GREEN SYSTEM LIGHT ILLUMINATED. SYSTEM FLUID LEVEL REMAINED JUST ABOVE LOW LEVEL WARNING AFTER ECAM COMPUTER ACTIONS. MAINTENANCE ACTION INVOLVED REPLACING NR1 AND NR4 ENGINE HYDRAULIC PUMPS. LANDING GEAR SYSTEM RESET AND GREEN HYDRAULIC SYSTEM SERVICED.
